# SDR ASAA2013031594176

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 16,254 hours, 4,967 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203501
- Condition: Faulted
- Location: Ee Bay
- Part time: 16,242 hours, 4,964 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LIGHT ON OVERHEAD PANEL OBSERVED ON PREFLIGHT.  SPCU FAULT LOGGED WILL NOT RESET.  REPLACED SPCU IAW AMM 24-34-11, OPS CKD NORMAL.  ALL GROUND FUNCTIONAL TESTS GOOD.
